# SDR RAIA2018122280007

- Difficulty date: November 28, 2018
- Submitted: December 22, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 46 LOWER SUPPORT BRACKET IS CRACKED BELOW L/H SIDE FLOOR SILL....REMOVED AND REPLACED LOWER SUPPORT BRACKET BELOW L/H FLOOR SILL AT FS 46.
